| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.After observing the correct operation of the device through functional and performance tests, the device was subsequently returned to the customer.A cause of the reported issue could not be determined.
Event or Problem Description
A customer contacted stryker to report that the main keypad on their device was unresponsive.As a result, defibrillation would not be available if necessary.There was no patient use associated with the reported event.